# SDR ASOA201101688

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 9 AND FS 364.00.  CLEANED CORROSION IAW SRM 51-21-11.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.   REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.   LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK IAW SRM 5140-11 AND AMM 52-01-11-400-802.  MINOR REPAIR.
